U.S. doctors online nowAsk doctors free
CA
A 35-year-old female asked:

diagnosed with vestibular neuritis about 2 years ago. for the past 2 months i have been feeling out of balance every single day. second opinion?

1 doctor answer3 doctors weighed in
Dr. Donald McCarren
Neurology 36 years experience
Vestibular Neuritis?: Vestibular neuritis refers to an inner ear disorder without an identifiable cause. It can occur as a single event or recurrent attacks frequently associated with nausea and/or vomiting and not necessarily associated with auditory symptoms. You should go back to the prior physician especially if he/she has previously performed audiometry and/or eng so a comparison can be performed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 39-year-old member asked:

What could cause the left side of my jaw to lock up after catching a cold a few days ago?

1 doctor answer5 doctors weighed in
Dr. Thomas Benda, jr
ENT and Head and Neck Surgery 34 years experience
TMJ disorder: A locked jaw is usually due to a temporomandibular joint that is injured or displaced. This could happen when you are ill from clenching too much, or a wide yawn if you already have aproblem with the joint. Go see an ent. If severe a few days of a steroid will help, then you may need an occlusion splint made by a dentist.
A member asked:

I am 11 weeks into a daily exercise program, and starting to skip days. Any ideas on how to stay motivated?

2 doctor answers4 doctors weighed in
Dr. Brian Kaufman
Internal Medicine 19 years experience
Remember...: Remember why you started in the first place and how much better you felt while doing it. Also, schedule it as an appointment. Even if you don't want to do it, do 10 minutes. You can always find 10 minutes. Right?
A 38-year-old female asked:

Im so moody I don't no why my period was short last month like 4 days and it came this month for 7 days i'm so moody what could be wrong?

1 doctor answer3 doctors weighed in
Dr. Andrew Blazar
Obstetrics and Gynecology 62 years experience
Not your periods: Both menses sound normal being moody is likely related to other circumstances (husband, kids, job, money ?).
San Antonio, TX
A 36-year-old male asked:

Is it safe to take 5 metformin pills & 5 onglyza (saxagliptin) pills on 1 day and take a break for 5 days while fasting?

2 doctor answers4 doctors weighed in
Dr. Richard Scofield
Diabetology 33 years experience
Absolutely not!: There is no rationale for taking metformin or Onglyza (saxagliptin) in that fashion and taking such large amounts all at once may lead to toxic side-effects.
Dr. William Harris
Family Medicine 33 years experience
The equivalent 5-day Onglyza treatment would be once-weekly Bydureon injections. You get all of the benefits of a daily pill in a weekly shot. There is no equivalent, weekly (more convenient) dosing form of metformin yet -- we're still stuck with the once-daily metformin so far...
Sep 8, 2013
A 42-year-old female asked:

I have been taking 20mg of proprananol for a week and a half for anxiety. Yesterday was the 1st. Day I haven't took any is it ok to do this.?

2 doctor answers7 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Inderal (propranolol): 20 mg. Is a low dose. Not sure how many times a day it is prescribed, but as long as you had no problems with your blood pressure, skipping one dose should be ok. Inform your doctor if any symptoms occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.